# SDR FDEA201012044578

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 78,183 hours, 32,160 cycles
- Engine: Ge CF66D
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 350082
- Part serial: A106B
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT CRUISE FL330, AIR MANF 2 FAIL.  COMPLIED WITH QRH AND DIVERTED.  RELEASED FOR SERVICE IAW MEL: 36-23-01-02,  CATEGORY: C EXPIRATION: 13DEC10  "MEL 36-23-01-02: NR 2 MANIFOLD FAIL DETECTION LOOP NR2 INOP.  NO HISTORY 99 DAYS ON SYS 2 MAN FAIL.  NO CURRENT FAULTS AIU 1 IAW FIM 36-23 SUSPECT MAN FAIL DET CONTROLLER.  R & R MAN FAIL DET CONTROLLER IAW AMM 36-23-01-4.  AIR SYS TEST, OPS CHECKS NORMAL IAW AMM 36-23-01-5 WITH NO FAULTS.  ALL MAIN LOOPS RESTORED TO NORMAL SELECTION.
